# SDR 98ZZZX3326

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23207
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258350
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Sensor
- Part number: 214C40257
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE SENSOR COMES ON EARLY.  AIRCRAFT NEW, 24.4 HOURS.
